# SDR UPS96220801

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON TOP AND BOTTOM FLOOR BEAM AROUND NUTPLATE HOLES AT STA 640 RBL 25 TO 60 WL 208.  REPAIRED FLOOR BEAM IAW SRM 53-10-8.
